# SDR UIEA2013072600412

- Difficulty date: July 26, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 70,905 hours, 21,314 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 76608813
- Part serial: C03462ZV
- Condition: Leaking
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE IDG, INTEGRATED DRIVE GENERATOR, OIL LEAK, R & R NR 2 ENGINE IDG, IAW AMM 24-11-01.  LEAK CHECKS GOOD.  DISCONNECT FUNCTION CHECKS GOOD.
